# SDR 98ZZZX1009

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5017H
- Make and model: Bell 212
- Aircraft serial: 30930
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 212040001141FM
- Condition: Binding
- Location: M/R
- Part time: 5,715 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEARBOX BINDING AND MAKING NOISE WHEN TURNED BY HAND.  NON-METALIC CONTAMINATION FOUND ON OIL PUMP INLET SCREEN AND IN SUMP AND INTERNAL FILTER.
